MAUDE Adverse Event Report: CONTEGO MEDICAL, INC NEUROGUARD IEP SYSTEM; CAROTID STENT

CONTEGO MEDICAL, INC NEUROGUARD IEP SYSTEM; CAROTID STENT
Model Number NG-0730-140-2
Medical Device Problem Code Component or Accessory Incompatibility (2897)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
Event description removal difficulties.Neuroguard (stent delivery catheter, as the stent was successfully deployed, and the difficulties were upon delivery catheter removal) would not come out of co-pilot, doctor removed co-pilot with device leaving wire in and reattaching co-pilot.Procedure went good till removing neuroguard from sheath/ co-pilot.The device was pulling out like normal till near the rapid exchange wire port.The co-pilot was held wide open, but the neuroguard would not come out.The physician had to remove the co-pilot from the sheath and remove the neuroguard over the wire and replace the co-pilot onto the sheath over the wire.The device was safely removed from the patient, and the procedure was completed after removal.No patient complications have been reported as a result of this event.Investigation: device discarded, no investigation device possible.Per the ifu, the neuroguard should be used with a rotating hemostatic valve.(the co pilot manufactured by abbott vascular, is not a rotating hemostatic valve, instead is a spring loaded compression hemostatic valve.) suspected primary cause: the most probable contributing factor is the use of a co-pilot hemostatic valve, which can interfere with the neuroguard product 's outer member.Conclusions the neuroguard product was used with a non rotating hemostatic valve, contrary to the ifu, this led to the reported removal difficulties.Based on the available information, there is no evidence of a device malfunction.

Brand Name
NEUROGUARD IEP SYSTEM
Common Device Name
CAROTID STENT
Manufacturer (Section D)
CONTEGO MEDICAL, INC
3801 lake boone trail,
suite 100
raleigh
Manufacturer (Section G)
CONTEGO MEDICAL
3801 lake boone trail,
suite 100
raleigh
MDR Report Key24772657
Report Number3011471056-2026-00044
Device Sequence Number20349830
Product Code NIM
UDI-Device Identifier00851616007606
UDI-Public00851616007606
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P240009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNG-0730-140-2
Device Catalogue NumberNG-0730-140-2
Device Lot NumberZ2461012F
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COPILOT ABBOTT VASCULAR
Patient SexUnknown